MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. ULTRASONIC PROBE

SHIRAKAWA OLYMPUS CO., LTD. ULTRASONIC PROBE
Model Number UM-G20-29R
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It has been less than a year since the subject device was manufactured.The device was returned to olympus for inspection and the reportable malfunction was not confirmed.There was no twist observed on the insertion tube sheath or connector.However, during the evaluation there was a pressure mark observed on the distal end sheath, which is considered a reportable malfunction.Based on the results of the investigation, a definitive root cause could not be established.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was reported the ultrasonic probe's insertion tube sheath and connector sheath became twisted during a diagnostic intraductal ultrasonography.The procedure was completed by replacing the device with a similar device.There was no delay, patient injury, nor medical intervention associated with this event.

Brand Name
ULTRASONIC PROBE
Common Device Name
ULTRASONIC PROBE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21764655
Report Number3002808148-2025-05676
Device Sequence Number8490524
Product Code ITX
UDI-Device Identifier04953170368578
UDI-Public04953170368578
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K001203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUM-G20-29R
Device Lot Number7444754
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2025
Initial Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OLYMPUS ENDOSCOPIC ULTRASOUND PROCESSOR; OLYMPUS PROBE DRIVING UNIT
Patient SexUnknown